# SDR UALA2013042302796

- Difficulty date: April 20, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,461 hours, 7,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L5 DOOR INOPERATIVE.  SECURED CONNECTOR DX0323, OPS OKAY.
